Chemotherapeutic agents may induce both local and systemic cutaneous toxicity, and evaluation of these reactions in oncologic patients constitutes a real challenge. The authors describe a 78-year-old Caucasian woman, with a past medical history relevant for right radical mastectomy with axillary dissection because of stage 2 breast invasive ductal carcinoma (T2N3M0), referred to our department because of an intertriginous eruption in her groin. Two weeks before the eruption, a chemotherapy regime with cyclophosphamide, methotrexate, and 5-fluorouracil was performed. Examination revealed erythematous and dusky violaceous papules coalescing into edematous patches in the inguinal intertriginous area, including the internal surface of her thighs, groin, genital area, and intergluteal cleft. Skin cultures for bacteria and fungus were negative. Clinical and histological data were consistent with an intertriginous pattern of toxic erythema of chemotherapy (TEC). Oral prednisolone therapy (0.5 mg/kg) was started, tapered over a 1-week period, and along with general measures that included topical zinc oxide suspension, cutaneous lesions cleared completely within the first days. Although patient reassurance, she refused any kind of new chemotherapy infusions. Due to their high metabolic rate, the skin, mucous membranes, and annexes are one of the most important target organs of the toxicity associated with systemic chemotherapy. Several patterns of cutaneous eruptions to chemotherapy have been reported in the literature. Trying to resolve this issue, recently recommended was a new clinically descriptive term, TEC, in order to emphasize the overlapping features of these entities. Early recognition of this entity is critical, not just from a prognostic standpoint, but also to avoid unnecessary, potentially harmful therapeutic interventions.